MAUDE Adverse Event Report: TELEFLEX INCORPORATED ARROW; INTRODUCER, CATHETER

TELEFLEX INCORPORATED ARROW; INTRODUCER, CATHETER
Model Number IPN033893
Health Effect - Clinical Code No Information (3190)
Date of Event 02/25/2018
Type of Reportable Event Malfunction
Event or Problem Description
Patient admitted to icu with 2/2 iv fluids running through cordis.Cordis placed in right femoral vein.Rn was attempting to draw lab work from cordis and only aspirated air.Question of cordis with hole or other equipment malfunction.Notified doctor and cordis was replaced over a guide wire.Notified supervisor.

Brand Name
ARROW
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TELEFLEX INCORPORATED
2400 bernville road
reading PA 19605
MDR Report Key7348431
Report Number7348431
Device Sequence Number10958843
Product Code DYB
UDI-Device Identifier00801902005519
UDI-Public(01)00801902005519
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/14/2018
Report Date (Section F) 03/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date03/31/2018
Device Model NumberIPN033893
Device Catalogue NumberAK-09903-S
Device Lot Number23R16D0616
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age1 DY
Event Location Hospital
Date Report to Manufacturer03/14/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age81 YR
Patient Weight110
Date Report Sent to FDA03/14/2018